# SDR 99ZZZX2764

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 2407570545
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL HOT LIGHT CAME ON, TEMPERATURE GAUGE IS NORMAL.  REMOVED AND REPLACED.
